# SDR FDEA201501130144

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 16,231 hours, 2,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CHECK FOUND 1 SUP AREA EMER LT INOPERATIVE.  RELAMPED IAW AMM 33-51-03-2. EMER LIGHTS TESTED NORMAL.  ITEM OK FOR SERVICE.
